| Model Number |
960-539 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was refused to be provided by the site.Device lot number, or serial number, unavailable.The instrument was not returned, so no analysis was conducted.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation device being used for a cranial biopsy procedure.The issue occurred intraoperatively and delayed the surgery by 5 minutes.It was reported that the site had a damaged precision aiming device and the wing would not tighten.The surgery was completed by obtaining a new articulating arm tray and there was no impact on patient outcome.
Additional Manufacturer Narrative
The lot number was provided.The udi was corrected.If information is provided in the future, a supplemental report will be issued.